Weizhang Huang
Results

Journal Article
A Well-Balanced Positivity-Preserving Quasi-Lagrange Moving Mesh DG Method for the Shallow Water Equations
Communications in Computational Physics, Vol. 31 (2022), Iss. 1 : pp. 94–130

Journal Article
Permanent Charge Effects on Ionic Flow: A Numerical Study of Flux Ratios and Their Bifurcation
Communications in Computational Physics, Vol. 30 (2021), Iss. 2 : pp. 486–514

Journal Article
An Adaptive Moving Mesh Discontinuous Galerkin Method for the Radiative Transfer Equation
Communications in Computational Physics, Vol. 27 (2020), Iss. 4 : pp. 1140–1173

Journal Article
Monotone Finite Difference Schemes for Anisotropic Diffusion Problems via Nonnegative Directional Splittings
Communications in Computational Physics, Vol. 19 (2016), Iss. 2 : pp. 473–495

Journal Article
Discrete Maximum Principle for the Weak Galerkin Method for Anisotropic Diffusion Problems
Communications in Computational Physics, Vol. 18 (2015), Iss. 1 : pp. 65–90

Journal Article
A Study on Phase-Field Models for Brittle Fracture
International Journal of Numerical Analysis and Modeling, Vol. 19 (2022), Iss. 6 : pp. 793–821

Journal Article
Convergence Analysis of Finite Element Solution of One-Dimensional Singularly Perturbed Differential Equations on Equidistributing Meshes
International Journal of Numerical Analysis and Modeling, Vol. 2 (2005), Iss. 1 : pp. 57–74

Journal Article
A Comparative Numerical Study of Meshing Functionals for Variational Mesh Adaptation
Journal of Mathematical Study, Vol. 48 (2015), Iss. 2 : pp. 168–186

Journal Article
A Study on the Conditioning of Finite Element Equations with Arbitrary Anisotropic Meshes via a Density Function Approach
Journal of Mathematical Study, Vol. 47 (2014), Iss. 2 : pp. 151–172

Journal Article
A Study on CFL Conditions for the DG Solution of Conservation Laws on Adaptive Moving Meshes
Numerical Mathematics: Theory, Methods and Applications, Vol. 16 (2023), Iss. 1 : pp. 111–139

Journal Article
Approximating and Preconditioning the Stiffness Matrix in the GoFD Approximation of the Fractional Laplacian
Communications in Computational Physics, Vol. 37 (2025), Iss. 1 : pp. 1–29